# SDR ABXA070220

- Difficulty date: June 8, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 58,038 hours, 58,960 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591013085
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR CUTOUT AFT LOWER RIGHT CORNER HAD 2 EACH CRACKS.  ONE CRACK WAS 2 INCHES AND ONE WAS 1.25 INCH.  ONE IN ORIGINAL DOUBLER P/N: 5910130-85 AND ONE IN LOWER TAB PORTION OF AFT PRESSURE BULKHEAD SKIN P/N: 5910130-5.  REPAIRED LOWER LEFT AND RIGHT AFT PRESSURE BULKHEAD DOOR CORNERS IAW DC9 DWG J060088.
